# SDR SWAA2021101422023

- Difficulty date: September 22, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SPLICE TEE AT STA 727D+6 AFT CARGO COMP ; / [01] REMOVED AND REPLACED TEE STRAP PER SRM 51-40-02
